Pointwise convergence for parabolic singular integrals
Sadosky, C. ; Fabes, E.
Studia Mathematica, Tome 27 (1966), p. 225-232 / Harvested from The Polish Digital Mathematics Library
Publié le : 1966-01-01
EUDML-ID : urn:eudml:doc:217147
@article{bwmeta1.element.bwnjournal-article-smv26i1p18bwm,
     author = {C. Sadosky and E. Fabes},
     title = {Pointwise convergence for parabolic singular integrals},
     journal = {Studia Mathematica},
     volume = {27},
     year = {1966},
     pages = {225-232},
     zbl = {0156.35602},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv26i1p18bwm}
}
Sadosky, C.; Fabes, E. Pointwise convergence for parabolic singular integrals. Studia Mathematica, Tome 27 (1966) pp. 225-232. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv26i1p18bwm/